MO Jia-qi. Soliton Solution to Nonlinear Generalized Disturbed Klein-Gordon Equation[J]. Applied Mathematics and Mechanics, 2010, 31(12): 1489-1495. doi: 10.3879/j.issn.1000-0887.2010.12.009
Citation: MO Jia-qi. Soliton Solution to Nonlinear Generalized Disturbed Klein-Gordon Equation[J]. Applied Mathematics and Mechanics, 2010, 31(12): 1489-1495. doi: 10.3879/j.issn.1000-0887.2010.12.009

Soliton Solution to Nonlinear Generalized Disturbed Klein-Gordon Equation

doi: 10.3879/j.issn.1000-0887.2010.12.009
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-10-30
  • Publish Date: 2010-12-15
  • Ageneralized nonlinear disturbed Klein-Gordon equation was considered.By using the homotopic mapping method,firstly,the corresponding homotopic mapping was constructed.Then the suitable in itial approx miation was selected,and the arbitrary order approx imate solution of the soliton was calculated.At one time,a weakly disturbed equation was studied.
  • loading
  • [1]
    马松华, 强继业, 方建平. 2+1维Boiti-Leon-Pempinelli系统的混沌行为及孤子间的相互作用[J]. 物理学报, 2007, 56(2): 620-626.
    MA Song-hua, QIANG Ji-ye, FANG Jian-ping. Annihilation solitons and chaotic solitons for the (2+1)-dimensional breaking soliton system[J]. Commun Theor Phys, 2007, 48(4): 662-666. doi: 10.1088/0253-6102/48/4/019
    Loutsenko I. The variable coefficient Hele-Shaw problem, integrability and quadrature identities[J]. Comm Math Phys, 2006, 268(2): 465-479. doi: 10.1007/s00220-006-0099-9
    Gedalin M. Low-frequency nonlinear stationary waves and fast shocks: hydrodynamical description[J]. Phys Plasmas, 1998, 5(1): 127-132. doi: 10.1063/1.872681
    Parkes E J. Some periodic and solitary travelling-wave solutions of the short-pulse equation[J]. Chaos Solitons Fractals, 2008, 38(1): 154-159. doi: 10.1016/j.chaos.2006.10.055
    李向正, 李修勇, 赵丽英, 张金良. Gerdjikov-Ivanov方程的精确解[J]. 物理学报, 2008, 57(4): 2231-2234.
    WANG Ming-liang. Solitary wave solutions for variant Boussinesq equations[J]. Phys Lett A,1995, 199(3/4): 169-172. doi: 10.1016/0375-9601(95)00092-H
    Sirendaoreji, JIONG Sun. Auxiliary equation method for solving nonlinear partial differential equations[J]. Phys Lett A, 2003, 309(5): 387-396. doi: 10.1016/S0375-9601(03)00196-8
    McPhaden M J, Zhang D. Slowdown of the meridional overturning circulation in the upper Pacific ocean[J]. Nature, 2002, 415(3): 603-608. doi: 10.1038/415603a
    GU Dai-fang, Philander S G H. Interdecadal climate fluctuations that depend on exchanges between the tropics and extratropics[J]. Science, 1997, 275(7): 805-807. doi: 10.1126/science.275.5301.805
    潘留仙, 左伟明, 颜家壬. Landau-Ginzburg-Higgs方程的微扰理论[J]. 物理学报, 2005, 54(1): 1-5.
    NI Wei-ming, WEI Jun-cheng. On positive solution concentrating on spheres for the Gierer-Meinhardt system[J]. J Differ Equations,2006, 221(1): 158-189. doi: 10.1016/j.jde.2005.03.004
    Bartier Jean-Philippe. Global behavior of solutions of a reaction-diffusion equation with gradient absorption in unbounded domains[J]. Asymptotic Anal, 2006, 46(3/4): 325-347.
    Libre J, da Silva P R, Teixeira M A. Regularization of discontinuous vector fields on R3 via singular perturbation[J]. J Dyn Differ Equations, 2007, 19(2): 309-331. doi: 10.1007/s10884-006-9057-7
    Guarguaglini F R, Natalini R. Fast reaction limit and large time behavior of solutions to a nonlinear model of sulphation phenomena[J]. Commun Partial Differ Equations, 2007, 32(2): 163-189. doi: 10.1080/03605300500361438
    MO Jia-qi. Approximate solution of homotopic mapping to solitary for generalized nonlinear KdV system[J]. Chin Phys Lett, 2009, 26(1): 010204. doi: 10.1088/0256-307X/26/1/010204
    Liao S J. Beyond Perturbation: Introduction to the Homotopy Analysis Method[M]. New York: CRC Press Co, 2004.
    Zheng X, Zhang H Q. Backlund transformation and exact solutions for (2+1)-dimensional Boussinesq equation[J].Acta Phys Sin, 2005, 54(3): 1476-1480.
    MA Song-hua, FANG Jian-ping, ZHENG Chun-long. Complex wave exitations and chaotic patterns for a general (2+1)-dimensional Korteweg-de Vries system[J]. Chin Phys, 2008, 17(8):2767-2773. doi: 10.1088/1674-1056/17/8/004
    Liu S K, Fu Z T, Liu S D, Zhao Q. Expansion method about the Jacobi elliptic function and its applications to nonlinear wave equations[J]. Acta Phys Sin, 2001, 50(11): 2068-2073.
    de Jager E M, JIANG Fu-ru. The Theory of Singular Perturbation[M]. Amsterdam: North-Holland Publishing Co, 1996.
  • 加载中


    通讯作者: 陈斌,
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1209) PDF downloads(1014) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint